# SDR AALA20120512006

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 61,142 hours, 31,474 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1418 LONGERON 2 LEFT ATTACH HOLES, AFT SIDE ELONGATED.  INSTALLED LONGERON 2 SPLICE REPAIR PER SRM 53-02-00 FIGURE 18 SHEET 1 TO 3 AND EA MD80-53-023674.
